# SDR CALA2025102710612

- Difficulty date: October 26, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 131,965 hours, 20,201 cycles
- Engine: Pwa PW4060
- Engine time: 2,367 hours, 289 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Heat Exchanger
- Part number: 51G859U1600U
- Part serial: F56644
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 84,895 hours, 13,870 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

RIGHT ENG LOST QTY AND PRESS. BOTH WENT TO ZERO. EICAS ENG OIL PRESS R CREW REPORTED QUICK DROP OF OIL QUANTITY ALONG WITH DECREASING OIL PRESSURE AND ENG WAS SHUTDOWN. ENG WINDMILL TIME APPROXIMATELY 25 MINUTES WITH ZERO PSI & ZERO QTY OBSERVED. INSPECT PER AMM 72-00-00-206-019-N01.  RT ENG OIL SERVICING TO FULL DONE, 32 QTS ADDED THIS IS FOR RT ENG, ENG 2  FOUND LEAK ON AIR OIL HEAT EXCHANGER , REPLACED PER AMM 79-21-09 PB 401 , DRY MOTORING CARRIED OUT,   ENG RUN GROUND IDLE TEST 3 PERFORMED IAW AMM 71-00-00-795-003-N00. NO LEAKS FOUND ON ENG 2 AIR OIL HEAT EXCHANGER. OIL QTY & PX STABLE AT IDLE, ALL INDICATION OK. ABNORMAL EVENT SNAPSHOTS SENT TO ESCPP. WINDMILL INSP CARRIED OUT, REF LP 6744430, NO FAULTS FOUND. WITH CONSULTATION WITH TOMC AND POWERPLANT AIRCRAFT SERVICEABLE.
